# SDR SWIA202055672

- Difficulty date: December 9, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bolt
- Part number: NAS630645D
- Condition: Corroded
- Location: Lt Spoiler Pcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLIGHT SPOILER OUTBOARD PCU MOUNTING HARDWARE CORRODED.  C-CHECK RO 1/28/2021.  REMOVED AND REPLACES CORRODED HARDWARE ON LT INBOARD FLIGHT SPOILER PCU, (ITEMS 20, 24 IN AMM), IAW CRJ-200-AMM 27-62-01-000-801 STEPS 3 D (6) & (7) AND CRJ-200-AMM 27-62-01-400-801, STEPS 2 B (4) THROUGH (7).  NO ADJUSTMENTS WERE BROKEN INTO.  CAL TOOL USED: TORQUE WRENCH WVACT204360, CAL DUE DATE: 30-SEPT-2021.
